Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 71, NWS Lincoln, IL

June 11, 2009Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 11, 2009, 4:30 PM CDT for Lawrence County, Richland County, Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2009, 4:30 PM CDT (21:30 UTC)
Expired
Jun 11, 2009, 5:06 PM CDT
In force
36 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 44 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 112130
SVRILX
ILC101-159-112230-
/O.NEW.KILX.SV.W.0071.090611T2130Z-090611T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
430 PM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHEASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 530 PM CDT.

* AT 430 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF CLAREMONT TO 6
  MILES WEST OF PARKERSBURG...OR ALONG A LINE EXTENDING FROM 2 MILES
  SOUTHEAST OF OLNEY TO 12 MILES SOUTH OF OLNEY...AND WAS MOVING EAST
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLAREMONT...
  PARKERSBURG...
  SUMNER...
  BRIDGEPORT...
  LAWRENCEVILLE...
  ST. FRANCISVILLE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...BRIDGEPORT AND CALHOUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3857 8815 3858 8815 3875 8801 3873 8766
      3860 8761 3857 8766
TIME...MOT...LOC 2130Z 279DEG 23KT 3871 8803 3856 8813

$$

GOETSCH
3 follow-up statements
000 
WWUS53 KILX 112141
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT THU JUN 11 2009

ILC101-159-112230-
/O.CON.KILX.SV.W.0071.000000T0000Z-090611T2230Z/
RICHLAND IL-LAWRENCE IL-
441 PM CDT THU JUN 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN LAWRENCE AND SOUTHEASTERN RICHLAND COUNTIES...

AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SUMNER TO BERRYVILLE...MOVING
EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...HELENA...
BRIDGEPORT...LAWRENCEVILLE...MOUNT CARMEL AIRPORT...BILLETT AND ST.
FRANCISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3857 8799 3874 8789 3873 8766 3860 8761
      3857 8766
TIME...MOT...LOC 2141Z 281DEG 26KT 3871 8787 3856 8797

$$

GOETSCH
000 
WWUS53 KILX 112154
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT THU JUN 11 2009

ILC159-112204-
/O.CAN.KILX.SV.W.0071.000000T0000Z-090611T2230Z/
RICHLAND IL-
454 PM CDT THU JUN 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
IS CANCELLED...

LAT...LON 3857 8785 3873 8778 3873 8766 3860 8761
      3857 8766
TIME...MOT...LOC 2154Z 285DEG 25KT 3869 8776 3853 8782

$$

ILC101-112230-
/O.CON.KILX.SV.W.0071.000000T0000Z-090611T2230Z/
LAWRENCE IL-
454 PM CDT THU JUN 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN LAWRENCE COUNTY...

AT 453 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BRIDGEPORT TO 8 MILES SOUTHWEST
OF MOUNT CARMEL AIRPORT...MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...MOUNT
CARMEL AIRPORT...LAWRENCEVILLE...BILLETT AND ST. FRANCISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3857 8785 3873 8778 3873 8766 3860 8761
      3857 8766
TIME...MOT...LOC 2154Z 285DEG 25KT 3869 8776 3853 8782

$$

GOETSCH
000 
WWUS53 KILX 112206
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT THU JUN 11 2009

ILC101-112216-
/O.CAN.KILX.SV.W.0071.000000T0000Z-090611T2230Z/
LAWRENCE IL-
506 PM CDT THU JUN 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 3857 8785 3873 8778 3873 8766 3860 8761
      3857 8766
TIME...MOT...LOC 2206Z 285DEG 25KT 3867 8766 3851 8772

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:47 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 11, 2:47 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
247 PM CDT THU JUN 11 2009

.DISCUSSION...
ISSUED 247 PM CDT THU JUN 11 2009

CHALLENGING FORECAST FOR THE NEXT WEEK...DUE TO THE MODEL DIFFERENCES
AND INCONSISTENCIES THROUGHOUT THE ACTIVE WEATHER PATTERN.

THE MAIN THEME WILL BE WEAK HIGH PRESSURE TO OUR NORTH AND A
STEADY FLOW OF SHORTWAVES FROM THE PLAINS TOWARD C IL. TOUGH CALL
ON TIMING OF PRECIP...SO WILL CONTINUE THE LOW CHC AND SLIGHT CHC
POPS FOR VARIOUS PARTS OF OUR CWA IN MOST PERIODS. ONE CONSISTENT
DRY PERIOD SEEMS TO BE AFTER MIDNIGHT TONIGHT THROUGH FRIDAY
EVENING. AFTER THAT...IF WE WENT WITH A BLEND OF THE GFS/NAM...WE
WOULD HAVE PRECIP IN NEARLY EVERY PERIOD.

OVERALL...NO MAJOR CHANGES FROM THE PREVIOUS FORECAST.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.

THE SHORTWAVE MOVING ACROSS C IL THIS AFTERNOON WILL KEEP RAIN
CHANCES GOING FOR THE SE THIRD OF THE CWA THIS EVENING...ENDING
FROM W TO E BY MIDNIGHT. INSTABILITY PARAMETERS INDICATE THAT
CHANCES OF THUNDER SHOULD BE EAST OF OUR CWA BY EVENING...SO WILL
JUST HV SHOWERS IN THE FCST.

HIGH PRESSURE BUILDING SOUTH FROM THE WESTERN GREAT LAKES SHOULD
PROVIDE A DRY DAY ON FRIDAY. THE NAM AND ECMWF WANT TO SPIT OUT
SOME LIGHT QPF...BUT WILL CONTINUE WITH TRENDS OF A DRY DAY BASED
ON GFS/SREF/CANADIAN GLOBAL.

BY FRIDAY NIGHT...THE SWIRL ON SATELLITE OVER N NEVADA/S IDAHO IS
EXPECTED TO REACH NW IL. ENOUGH AGREEMENT HAS DEVELOPED THAT WE
ADDED CHANCE POPS FOR RAIN IN THE NW CWA FRI NIGHT...AND IN THE NE
CWA FOR SAT MORNING. SLIGHT CHC POPS WERE ADDED FOR THE REMAINDER
OF THE CWA FRI NIGHT AND SAT MORN FOR TREND PURPOSES...IN CASE THE
TRACK OF THE SHORTWAVE CHANGES.

THE GFS AND ECMWF KEEP RAIN SAT AFTERNOON...WHILE THE NAM/SREF DRY
US OUT. WENT WITH THE DRIER TREND...DUE TO SUBSIDENT MOTIONS EXPECTED
BEHIND THE SHORTWAVE.

ON SUNDAY...THE GFS/ECMWF/SREF CONTINUE A WET TREND WITH THE NEXT
SHORTWAVE ARRIVING DURING THE AFTERNOON. THE GFS IS MOST
AGGRESSIVE...WITH NEARLY ONE INCH OF RAIN BY 00Z. THE OTHER TWO ARE
MUCH LESS. THE NAM IS DRY ALL DAY. WENT WITH AT LEAST SOME CHC
POPS IN THE SW THIRD OF THE CWA ON SUNDAY...AND KEPT THAT GOING
SUNDAY NIGHT...AS THE ECMWF AND GFS BOTH POINT TOWARD A MORE
ORGANIZED COMPLEX DEVELOPING JUST N OF A WARM FRONTAL BOUNDARY.

LONG TERM...MONDAY THROUGH THURSDAY

A BREAK IN THE ACTION SHOULD DEVELOP FOR MOST OF THE DAY ON
MONDAY...IN THE WAKE OF THE SUNDAY NIGHT SHORTWAVE. 1018MB HIGH
PRESSURE N OF IL IS EXPECTED TO BUILD SOUTH FOR 18 HOURS. BY LATE
IN THE DAY MONDAY...THE NEXT WAVE IS FORECAST TO ARRIVE FROM
MISSOURI. WENT WITH CHC POPS IN THE SW CWA MONDAY...AND EXPANDED
THE CHC POPS NORTH INTO THE IL RIVER VALLEY MONDAY NIGHT. LOW
PRESSURE AND WARM FRONTAL PROCESSES ARE EXPECTED TO PUT A FOCUS
FOR HEAVY RAINS IN NE IOWA AND NW IL BY THAT TIME.

ON TUESDAY...THE WARM FRONT MAY LIFT N ACROSS C IL...PER THE
ECMWF...OR LOW PRESSURE MAY RIDE EAST INTO C IL...PER THE GFS.
EITHER WAY...PRECIP CHANCES APPEAR HIGH ENOUGH TO GO WITH CHANCE
POPS EVERYWHERE IN OUR CWA.

FOR TUESDAY NIGHT...WE WENT WITH THE ECMWF TREND OF LIFTING THE
FRONT N OF OUR CWA...AND ONLY PUT SLIGHT CHC POPS IN OUR N CWA.
DUE TO THE POTENTIAL PROXIMITY OF THE WARM FRONT FOR A COUPLE
DAYS...WE KEPT SLIGHT CHC POPS ACROSS OUR N CWA WED THROUGH THURS.

SHIMON

&&

.AVIATION...
ISSUED 1231 PM CDT THU JUN 11 2009

VORT MAX NOW TRIGGERING STORMS JUST AHEAD OF IT IN THE UNSTABLE
AIRMASS. JUST ENOUGH INSTABILITY AND SUN AHEAD OF THE MAX TO GET
THE STORMS GOING. TEMP GROUPS IN TAFS FOR THE STORMS. AFTER THE
STORMS MOVE EAST WITH VORT MAX TODAY...MVFR CIGS WITH BE THE RULE
AS PLENTY OF CLOUDS BEHIND SYSTEM. FOR TONIGHT THOUGH...CLEARING
COMES IN AND THIS SHOULD SET STAGE FOR FOG AND IFR CIG DEVELOPMENT
LATE TONIGHT. WENT WITH IFR CIGS AND VSBY LATE TNGT...WILL HAVE TO
WATCH THIS.

GOETSCH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 11, 3:36 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT THU JUN 11 2009

ILZ027>031-036>038-040>057-061-121230-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
336 PM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

FOR INTERESTS ALONG THE ILLINOIS RIVER...RIVER LEVELS ARE
FORECAST TO REMAIN ABOVE FLOOD STAGE AT HAVANA AND BEARDSTOWN INTO
NEXT WEEK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL DISTURBANCES WILL MOVE THROUGH THE REGION FRIDAY
NIGHT INTO TUESDAY...BRINGING PERIODIC CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-121230-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
336 PM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...WITH
SMALL HAIL...HEAVY RAINS AND FREQUENT LIGHTNING POSSIBLE. THE
THUNDERSTORMS CHANCES WILL END BY MIDNIGHT...AS LOW PRESSURE
DEPARTS INTO INDIANA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL DISTURBANCES WILL MOVE THROUGH THE REGION SUNDAY
INTO TUESDAY...BRINGING PERIODIC CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SHIMON

In the hours before

Special weather statement, Jun 11, 2:22 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
222 PM CDT THU JUN 11 2009

ILZ067-068-071>073-112015-
CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND-
222 PM CDT THU JUN 11 2009

...SIGNIFICANT WEATHER ALERT FOR CLAY...LAWRENCE...RICHLAND...
SOUTHERN CRAWFORD AND SOUTHERN JASPER COUNTIES UNTIL 315 PM CDT...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STEPHEN FORBES STATE
PARK TO SAILOR SPRINGS TO CALHOUN...MOVING EAST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  SAILOR SPRINGS...
  SUMNER...
  OLNEY...
  FLORA...
  BRIDGEPORT...
  NOBLE...

OTHER LOCATIONS AFFECTED INCLUDE...OSKALOOSA...HELENA...OLNEY NOBLE
AIRPORT AND BILLETT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3870 8753 3861 8765 3861 8810 3868 8868
      3890 8867 3895 8755 3883 8755 3877 8751
TIME...MOT...LOC 1922Z 270DEG 14KT 3874 8866 3875 8832
          3864 8796

GOETSCH
Special weather statement, Jun 11, 2:49 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
249 PM CDT THU JUN 11 2009

ILZ073-112045-
LAWRENCE-
249 PM CDT THU JUN 11 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN LAWRENCE COUNTY UNTIL 345
PM CDT...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF ST. FRANCISVILLE...OR 11 MILES
SOUTHWEST OF LAWRENCEVILLE...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  ST. FRANCISVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...MOUNT CARMEL AIRPORT AND BILLETT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3857 8788 3875 8778 3881 8754 3881 8751
      3879 8750 3874 8750 3871 8751 3868 8755
      3867 8758 3864 8762 3860 8761 3857 8765
TIME...MOT...LOC 1950Z 269DEG 20KT 3859 8777

GOETSCH
Special weather statement, Jun 11, 3:29 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT THU JUN 11 2009

ILZ066>068-071-072-112130-
CLAY-CRAWFORD-EFFINGHAM-JASPER-RICHLAND-
329 PM CDT THU JUN 11 2009

...SIGNIFICANT WEATHER ALERT FOR CLAY...SOUTHEASTERN EFFINGHAM...
SOUTHERN JASPER...WESTERN CRAWFORD AND WESTERN RICHLAND COUNTIES
UNTIL 430 PM CDT...

AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WATSON TO OMEGA...
MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  IOLA...
  BIBLE GROVE...
  XENIA...
  LOUISVILLE...
  BOGOTA...
  INGAHAM...

OTHER LOCATIONS AFFECTED INCLUDE...MASON...ELLIOTSTOWN...HORD...
OSKALOOSA...LATONA AND NEWTON LAKE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3861 8870 3890 8870 3903 8857 3897 8793
      3860 8815
TIME...MOT...LOC 2029Z 290DEG 23KT 3895 8854 3871 8881

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 12:38 AM CDTAreal Flood AdvisoryILXChampaign6 hr
Jun 11, 12:43 AM CDTSevere Thunderstorm WarningILXChampaign30 min
Jun 11, 1:41 AM CDTAreal Flood AdvisoryILXVermilion6 hr
Jun 11, 2:22 PM CDTSpecial Weather StatementILXClay, Lawrence, Richland53 min
Jun 11, 2:49 PM CDTSpecial Weather StatementILXLawrence56 min
Jun 11, 3:29 PM CDTSpecial Weather StatementILXClay, Richland61 min
Jun 11, 4:02 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland37 min
Jun 11, 4:25 PM CDTTornado WarningILXLawrence13 min
Jun 11, 5:16 PM CDTRiver Flood WarningILXClay, Richland4 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.